Follow
Thomas Nikolaus
Thomas Nikolaus
Mathematics Münster
Verified email at uni-muenster.de - Homepage
Title
Cited by
Cited by
Year
On topological cyclic homology
T Nikolaus, P Scholze
3312018
Lax colimits and free fibrations in -categories
D Gepner, R Haugseng, T Nikolaus
arXiv preprint arXiv:1501.02161, 2015
1992015
Universality of multiplicative infinite loop space machines
D Gepner, M Groth, T Nikolaus
Algebraic & Geometric Topology 15 (6), 3107-3153, 2016
1452016
Principal -bundles: general theory
T Nikolaus, U Schreiber, D Stevenson
Journal of Homotopy and Related Structures 10 (4), 749-801, 2015
1342015
Differential cohomology theories as sheaves of spectra
U Bunke, T Nikolaus, M Völkl
Journal of Homotopy and Related Structures 11, 1-66, 2016
962016
Four equivalent versions of nonabelian gerbes
T Nikolaus, K Waldorf
Pacific Journal of Mathematics 264 (2), 355-420, 2013
722013
Principal -bundles: presentations
T Nikolaus, U Schreiber, D Stevenson
Journal of Homotopy and Related Structures 10 (3), 565-622, 2015
582015
On the Beilinson fiber square
B Antieau, A Mathew, M Morrow, T Nikolaus
Duke Mathematical Journal 171 (18), 3707-3806, 2022
502022
Equivariance in higher geometry
T Nikolaus, C Schweigert
Advances in Mathematics 226 (4), 3367-3408, 2011
482011
A smooth model for the string group
T Nikolaus, C Sachse, C Wockel
International Mathematics Research Notices 2013 (16), 3678-3721, 2013
472013
Algebraic models for higher categories
T Nikolaus
Indagationes Mathematicae 21 (1-2), 52-75, 2011
472011
Topological cyclic homology
L Hesselholt, T Nikolaus
Handbook of homotopy theory, 619-656, 2020
462020
Hermitian K-theory for stable∞-categories II: Cobordism categories and additivity
B Calmes, E Dotto, Y Harpaz, F Hebestreit, M Land, K Moi, D Nardin, ...
arXiv preprint arXiv:2009.07224, 2020
402020
Hermitian K-theory for stable -categories I: Foundations
B Calmès, E Dotto, Y Harpaz, F Hebestreit, M Land, K Moi, D Nardin, ...
Selecta Mathematica 29 (1), 10, 2023
392023
The Balmer spectrum of the equivariant homotopy category of a finite abelian group
T Barthel, M Hausmann, N Naumann, T Nikolaus, J Noel, N Stapleton
Inventiones mathematicae 216 (1), 215-240, 2019
322019
Stable -Operads and the multiplicative Yoneda lemma
T Nikolaus
arXiv preprint arXiv:1608.02901, 2016
302016
Stable -Operads and the multiplicative Yoneda lemma
T Nikolaus
arXiv preprint arXiv:1608.02901, 2016
302016
Equivariant modular categories via Dijkgraaf–Witten theory
J Maier, T Nikolaus, C Schweigert
292012
Bundle gerbes and surface holonomy
J Fuchs, T Nikolaus, C Schweigert, K Waldorf
arXiv preprint arXiv:0901.2085, 2009
292009
Bökstedt periodicity and quotients of DVRs
A Krause, T Nikolaus
Compositio Mathematica 158 (8), 1683-1712, 2022
272022
The system can't perform the operation now. Try again later.
Articles 1–20